# SDR ASAA2022070638963

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,873 hours, 12,389 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOR NO. 1 ENG FAN LUBE, PLATFORMS 1,4,6,8,9,10,12,13,14,16,17,18,20,22,23,24 FOUND TO BE DEBONDED (16 TOTAL). REF TSR 712592 FOR WANT OF REPLACEMENT OF PLATFORMS W/ ANY ELASTOMER DAMAGE. GROUNDED - YES. REMOVED AND REPLACED 16 PLATFORMS ON NO.1 ENGINE REF T/C 78472010.
